doi: 10.3934/cpaa.2021050

Strict solutions to stochastic semilinear evolution equations in M-type 2 Banach spaces

Center for Promotion of International Education and Research, Kyushu University, 744 Motooka, Nishi-ku, Fukuoka 819-0395, Japan

Received  August 2020 Revised  December 2020 Published  March 2021

Fund Project: This work was supported by JSPS KAKENHI Grant Number 19K14555

This paper is devoted to studying stochastic semilinear evolution equations in Banach spaces of M-type 2. First, we prove existence, uniqueness and regularity of strict solutions. Then, we give an application to stochastic partial differential equations.

Citation: Tôn Việt Tạ. Strict solutions to stochastic semilinear evolution equations in M-type 2 Banach spaces. Communications on Pure & Applied Analysis, doi: 10.3934/cpaa.2021050
References:
[1]

Z. Brzeźniak, Stochastic partial differential equations in M-type 2 Banach spaces, Potential Anal., 4 (1995), 1-45.  doi: 10.1007/BF01048965.  Google Scholar

[2]

Z. Brzeźniak, On stochastic convolution in Banach spaces and applications, Stochastics Stochastics Rep., 61 (1997), 245-295.  doi: 10.1080/17442509708834122.  Google Scholar

[3]

R. F. Curtain and P. L. Falb, Stochastic differential equations in Hilbert space, J. Differential Equations, 10 (1971), 412-430.  doi: 10.1016/0022-0396(71)90004-0.  Google Scholar

[4] G. Da Prato and J. Zabczyk, Stochastic Equations in Infinite Dimensions, Cambridge University Press, Cambridge, 1992.  doi: 10.1017/CBO9780511666223.  Google Scholar
[5]

E. Dettweiler, On the martingale problem for Banach space valued stochastic differential equations, J. Theoret. Probab., 2 (1989), 159-191.  doi: 10.1007/BF01053408.  Google Scholar

[6]

M. Hairer, An introduction to stochastic PDEs, preprint, (2009) arXiv: 0907.4178. Google Scholar

[7]

B. H. Haak and J. M. A. M. van Neerven, Uniformly $\gamma$-radonifying families of operators and the stochastic Weiss conjecture, Oper. Matrices, 6 (2012), 767-792.  doi: 10.7153/oam-06-50.  Google Scholar

[8]

O. Martin, Uniqueness for stochastic evolution equations in Banach spaces, Dissertationes Math. (Rozprawy Mat.), 426 (2004), 63 pp. Google Scholar

[9]

G. Pisier, Probabilistic methods in the geometry of Banach spaces, in Probability and Analysis, Lecture Notes in Math., vol. 1206, Springer, Berlin, 1986,167–241. doi: 10.1007/BFb0076302.  Google Scholar

[10]

T. V. Tạ, Existence results for linear evolution equations of parabolic type, Commun. Pure Appl. Anal., 17 (2018), 751-785.  doi: 10.3934/cpaa.2018039.  Google Scholar

[11]

T. V. Tạ, Non-autonomous stochastic evolution equations in Banach spaces of martingale type 2: strict solutions and maximal regularity, Discrete Contin. Dyn. Syst., 37 (2017), 4507-4542.  doi: 10.3934/dcds.2017193.  Google Scholar

[12]

T. V. Tạ, Note on abstract stochastic semilinear evolution equations, J. Korean Math. Soc., 54 (2017), 909-943.  doi: 10.4134/JKMS.j160311.  Google Scholar

[13]

T. V. TạY. Yamamoto and A. Yagi, Strict solutions to stochastic linear evolution equations in M-type 2 Banach spaces, Funkcial. Ekvac., 61 (2018), 191-217.  doi: 10.1619/fesi.61.191.  Google Scholar

[14]

J. M. A. M. van NeervenM. C. Veraar and L. Weis, Stochastic evolution equations in UMD Banach spaces, J. Funct. Anal., 255 (2008), 940-993.  doi: 10.1016/j.jfa.2008.03.015.  Google Scholar

[15]

J. M. A. M. van NeervenM. C. Veraar and L. Weis, Stochastic maximal $L^p$-regularity, Ann. Probab., 40 (2012), 788-812.  doi: 10.1214/10-AOP626.  Google Scholar

[16]

A. Yagi, Abstract Parabolic Evolution Equations and their Applications, Springer-Verlag, Berlin, 2010. doi: 10.1007/978-3-642-04631-5.  Google Scholar

show all references

References:
[1]

Z. Brzeźniak, Stochastic partial differential equations in M-type 2 Banach spaces, Potential Anal., 4 (1995), 1-45.  doi: 10.1007/BF01048965.  Google Scholar

[2]

Z. Brzeźniak, On stochastic convolution in Banach spaces and applications, Stochastics Stochastics Rep., 61 (1997), 245-295.  doi: 10.1080/17442509708834122.  Google Scholar

[3]

R. F. Curtain and P. L. Falb, Stochastic differential equations in Hilbert space, J. Differential Equations, 10 (1971), 412-430.  doi: 10.1016/0022-0396(71)90004-0.  Google Scholar

[4] G. Da Prato and J. Zabczyk, Stochastic Equations in Infinite Dimensions, Cambridge University Press, Cambridge, 1992.  doi: 10.1017/CBO9780511666223.  Google Scholar
[5]

E. Dettweiler, On the martingale problem for Banach space valued stochastic differential equations, J. Theoret. Probab., 2 (1989), 159-191.  doi: 10.1007/BF01053408.  Google Scholar

[6]

M. Hairer, An introduction to stochastic PDEs, preprint, (2009) arXiv: 0907.4178. Google Scholar

[7]

B. H. Haak and J. M. A. M. van Neerven, Uniformly $\gamma$-radonifying families of operators and the stochastic Weiss conjecture, Oper. Matrices, 6 (2012), 767-792.  doi: 10.7153/oam-06-50.  Google Scholar

[8]

O. Martin, Uniqueness for stochastic evolution equations in Banach spaces, Dissertationes Math. (Rozprawy Mat.), 426 (2004), 63 pp. Google Scholar

[9]

G. Pisier, Probabilistic methods in the geometry of Banach spaces, in Probability and Analysis, Lecture Notes in Math., vol. 1206, Springer, Berlin, 1986,167–241. doi: 10.1007/BFb0076302.  Google Scholar

[10]

T. V. Tạ, Existence results for linear evolution equations of parabolic type, Commun. Pure Appl. Anal., 17 (2018), 751-785.  doi: 10.3934/cpaa.2018039.  Google Scholar

[11]

T. V. Tạ, Non-autonomous stochastic evolution equations in Banach spaces of martingale type 2: strict solutions and maximal regularity, Discrete Contin. Dyn. Syst., 37 (2017), 4507-4542.  doi: 10.3934/dcds.2017193.  Google Scholar

[12]

T. V. Tạ, Note on abstract stochastic semilinear evolution equations, J. Korean Math. Soc., 54 (2017), 909-943.  doi: 10.4134/JKMS.j160311.  Google Scholar

[13]

T. V. TạY. Yamamoto and A. Yagi, Strict solutions to stochastic linear evolution equations in M-type 2 Banach spaces, Funkcial. Ekvac., 61 (2018), 191-217.  doi: 10.1619/fesi.61.191.  Google Scholar

[14]

J. M. A. M. van NeervenM. C. Veraar and L. Weis, Stochastic evolution equations in UMD Banach spaces, J. Funct. Anal., 255 (2008), 940-993.  doi: 10.1016/j.jfa.2008.03.015.  Google Scholar

[15]

J. M. A. M. van NeervenM. C. Veraar and L. Weis, Stochastic maximal $L^p$-regularity, Ann. Probab., 40 (2012), 788-812.  doi: 10.1214/10-AOP626.  Google Scholar

[16]

A. Yagi, Abstract Parabolic Evolution Equations and their Applications, Springer-Verlag, Berlin, 2010. doi: 10.1007/978-3-642-04631-5.  Google Scholar

[1]

Xue-Ping Luo, Yi-Bin Xiao, Wei Li. Strict feasibility of variational inclusion problems in reflexive Banach spaces. Journal of Industrial & Management Optimization, 2020, 16 (5) : 2495-2502. doi: 10.3934/jimo.2019065

[2]

K. Ravikumar, Manil T. Mohan, A. Anguraj. Approximate controllability of a non-autonomous evolution equation in Banach spaces. Numerical Algebra, Control & Optimization, 2021, 11 (3) : 461-485. doi: 10.3934/naco.2020038

[3]

Ankit Kumar, Kamal Jeet, Ramesh Kumar Vats. Controllability of Hilfer fractional integro-differential equations of Sobolev-type with a nonlocal condition in a Banach space. Evolution Equations & Control Theory, 2021  doi: 10.3934/eect.2021016

[4]

Pengyu Chen. Non-autonomous stochastic evolution equations with nonlinear noise and nonlocal conditions governed by noncompact evolution families. Discrete & Continuous Dynamical Systems, 2021, 41 (6) : 2725-3737. doi: 10.3934/dcds.2020383

[5]

Pengyu Chen. Periodic solutions to non-autonomous evolution equations with multi-delays. Discrete & Continuous Dynamical Systems - B, 2021, 26 (6) : 2921-2939. doi: 10.3934/dcdsb.2020211

[6]

Siqi Chen, Yong-Kui Chang, Yanyan Wei. Pseudo $ S $-asymptotically Bloch type periodic solutions to a damped evolution equation. Evolution Equations & Control Theory, 2021  doi: 10.3934/eect.2021017

[7]

Yahui Niu. A Hopf type lemma and the symmetry of solutions for a class of Kirchhoff equations. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021027

[8]

Arunima Bhattacharya, Micah Warren. $ C^{2, \alpha} $ estimates for solutions to almost Linear elliptic equations. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021024

[9]

Paul Deuring. Spatial asymptotics of mild solutions to the time-dependent Oseen system. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021044

[10]

Tomasz Kosmala, Markus Riedle. Variational solutions of stochastic partial differential equations with cylindrical Lévy noise. Discrete & Continuous Dynamical Systems - B, 2021, 26 (6) : 2879-2898. doi: 10.3934/dcdsb.2020209

[11]

Lucas C. F. Ferreira, Jhean E. Pérez-López, Élder J. Villamizar-Roa. On the product in Besov-Lorentz-Morrey spaces and existence of solutions for the stationary Boussinesq equations. Communications on Pure & Applied Analysis, 2018, 17 (6) : 2423-2439. doi: 10.3934/cpaa.2018115

[12]

Zhaoqiang Ge. Controllability and observability of stochastic implicit systems and stochastic GE-evolution operator. Numerical Algebra, Control & Optimization, 2021  doi: 10.3934/naco.2021009

[13]

Yongqiang Fu, Xiaoju Zhang. Global existence and asymptotic behavior of weak solutions for time-space fractional Kirchhoff-type diffusion equations. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021091

[14]

Asato Mukai, Yukihiro Seki. Refined construction of type II blow-up solutions for semilinear heat equations with Joseph–Lundgren supercritical nonlinearity. Discrete & Continuous Dynamical Systems, 2021  doi: 10.3934/dcds.2021060

[15]

Yangrong Li, Fengling Wang, Shuang Yang. Part-convergent cocycles and semi-convergent attractors of stochastic 2D-Ginzburg-Landau delay equations toward zero-memory. Discrete & Continuous Dynamical Systems - B, 2021, 26 (7) : 3643-3665. doi: 10.3934/dcdsb.2020250

[16]

María J. Garrido-Atienza, Bohdan Maslowski, Jana  Šnupárková. Semilinear stochastic equations with bilinear fractional noise. Discrete & Continuous Dynamical Systems - B, 2016, 21 (9) : 3075-3094. doi: 10.3934/dcdsb.2016088

[17]

Zhang Chao, Minghua Yang. BMO type space associated with Neumann operator and application to a class of parabolic equations. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021104

[18]

Liangliang Ma. Stability of hydrostatic equilibrium to the 2D fractional Boussinesq equations. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021068

[19]

Jun Moon. Linear-quadratic mean-field type stackelberg differential games for stochastic jump-diffusion systems. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021026

[20]

Nikolaos Roidos. Expanding solutions of quasilinear parabolic equations. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021026

2019 Impact Factor: 1.105

Metrics

  • PDF downloads (23)
  • HTML views (47)
  • Cited by (0)

Other articles
by authors

[Back to Top]